# SDR UPS05M45592

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER SEAT LT SMOKE GOGGLE LENS CRACKED.  REPLACED SMOKE GOGGLES.
